Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Equivariant immersion and imbedding up to cobordism


Author: R. E. Stong
Journal: Proc. Amer. Math. Soc. 44 (1974), 479-481
MSC: Primary 57D85
MathSciNet review: 0343300
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper determines the smallest possible integer $ r$ so that a given manifold with involution is equivariantly bordant to an immersed or imbedded submanifold of some $ {R^s} \times {R^r}$ with involution $ 1 \times ( - 1)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0343300-0
PII: S 0002-9939(1974)0343300-0
Article copyright: © Copyright 1974 American Mathematical Society